Previous |  Up |  Next


Title: [On the conference “Binary systems and ring theoretic methods in universal algebra”] (English)
Author: Bican, Ladislav
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 24
Issue: 2
Year: 1983
Pages: [2]
Category: editorial
Date available: 2012-10-05T21:00:55Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_024-1983-2_2.pdf 128.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo